Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The cohomology of group extensions

Authors: L. S. Charlap and A. T. Vasquez
Journal: Bull. Amer. Math. Soc. 69 (1963), 815-817
MathSciNet review: 0158919
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956, p. 302. MR 77480
  • 2. G. Hochschild and J.-P. Serre, The cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110. MR 52438
  • 3. I. Reiner, Integral representations of cyclic groups of prime order, Proc. Amer. Math. Soc. 8 (1957), 142. MR 83493
  • 4. J. Tate, Homology of noetherian rings and local rings, Illinois J. Math. 1 (1957), 14. MR 86072

Additional Information


American Mathematical Society